I started having panick attacks bout 4yrs ago, coming off of methamphetamines. Ive been on sertraline ever since. I dont like the fact that i have to take something everyday. When i do stop taking it or decrease dosage, i get real weird feelings and get a feeling sorta like mild electric shock throughout my body when i turn my head. Is this normal. Do panick attacks usually stick with you or can you overcome them. Also the hospital gave me adavan. I like the idea of taking something when i need it, not everyday. Info plz
u need to discuss weining with ur dr. or if u HAVE to do it urself. cut pill in 1/2 for a week. into 1/4 for a week, or 1/2 if they are too small for 1/4... then take 1/2 or 1/4 every other day for a week. then 1/2 or 1/4 every 3 days for a week. then once a week for 3 days. if you have any weird crazy or racing thoughts contact dr immedi. or go to ER. its not fun weining if your dont do it right. take ur time. its a process. but you can make the panic attack 100 times worse just stopping the meds. also take the ativan throughout the weining if you feel anxious to avoid panic attack
I had that when i came off anti depressants before... it was like electric shocks whenever i moved my eyes and loud rushing noise in my ears its just a withdrawl symptom and will stop... gradual decrease is better but i know if a pill makes you feel horrible you dont want to take anymore.. good luck x
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2011 • 1 answer
Posted 28 Dec 2014 • 2 answers
Sertraline - I've been on zoflt 25 mg for almost a week and still haveing anxi why and panic attacks
Posted 9 Mar 2016 • 1 answer
Posted 1 Aug 2016 • 2 answers
Sertraline - I need to know worst case scenario? I've just been prescribed 50mg for panic attacks...
Posted 1 Jan 2018 • 3 answers